# SDR ASAA2014083009015

- Difficulty date: August 30, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 10,335 hours, 3,107 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Eec
- Part time: 1,519 hours, 525 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE START OF NR 2 ENGINE,  CONTROL LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE. ACFT GROUNDED.  FAULT 73-31322.  PERFORMED FIM TASK 73-22 803. FOUND NR 2 ENGINE EEC ID PLUG LOOSE.  GVI PLUG & CLEANED OK, REINSTALLED, EEC CHECKED OK,  GROUND VERIFICATION RUN CHECKED OK.
